Perrigo Perrigo Cold & Flu Multi Relief Capsules 16 Pack

€6.95

Code PERRIGO-5396


Add to Basket
Product Info

Perrigo Cold & Flu Multi-Relief Capsules are for the relief of the symptoms of colds and flu and the pain and congestion of sinusitis, including the aches and pains, headache, blocked nose and sore throat, chills and feverishness and to loosen stubborn mucus (phlegm) and provide relief from chesty coughs. 

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.

Do not take with any other paracetamol products

How To Use

Swallow the capsules whole with water.  Do not chew.   Take two tablets every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.

Dosage should not be continued for longer than 3 days without consulting a doctor.

CONTAINS PARACETAMOL. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS. 

Active Ingredients

Each capsule contains the active ingredients paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg.

Delivery Info

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

Destination


Delivery Cost

Ireland or UK orders under  €30.00€3.95
Ireland or UK orders over €30.00FREE
Europe and Rest of WorldFrom €6.95

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

Delivery estimate times can be found here

Collect in Store for Free in one of our pharmacy locations at Inish Pharmacy Carndonagh, Muff or Buncrana. You will receive an email when your order is ready for collection, which is usually within 1 working day.

*Terms and conditions apply, for more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Who can use ?

This product is for use in adults and children 16 years and older.  


How to use ?

Swallow the capsules whole with water.  Do not chew.   Take two tablets every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.

Dosage should not be continued for longer than 3 days without consulting a doctor.


If you are pregnant or breast-feeding.

As with all medication it is advisable to consult your doctor before using this product or pharmacist if you are pregnant or breastfeeding.

Do not drink alcohol while taking this product.

Driving and using machines

This product could cause dizziness.  If you are affected do not drive or operate machinery. 

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

CONTAINS PARACETAMOL. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS. 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty